# SDR VNAA2025042111101

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 21,262 hours, 18,899 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Unserviceable
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE OVERHEAT WARNING MESSAGE IN FLIGHT. / REMOVED AND REPLACED BRAKE TEMPERATURE SENSOR IAW AMM 32-46-01-000/400-801-A01. PERFORMED SELF TEST OF THE THERMOCOUPLE SENSOR IAW AMM 32-46-01-740-801-A01. OPERATIONAL TEST GOOD AT THIS TIME.
